# SDR USAA060492

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 1640-1661, RBL 65; CORR TASK C53-251-252; LEVEL 1.  FAB'D NEW FLOOR SUPPORT PER SRM 51-109-02, 51-30-00, 51-40-02; CORR TASK C53-251-03; LEVEL 1, DEFECT SIZE: 10"L X 8"W X .0.32"D.
